# SDR DALA2022061604218

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 55,338 hours, 38,214 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9533 - DUE TO THE "ANTI-SKID FAIL" MESSAGE CYCLING ON & OFF AT LEAST THREE TIMES ON APPROACH, A GO-AROUND WAS EXECUTED. THE MESSAGE HAPPENED AGAIN ON THE SECOND APPROACH, SO THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. THIS IS A REPEAT OF AN EARLIER ODI EVENT THE SAME DAY. CORRECTIVE ACTION: MAINTENANCE PERFORMED A BITE CHECK OF THE BCU AND NO FAULTS WERE FOUND. THE RELAYS R2-5037 & R2-5052 WERE REPLACED AS A PRECAUTION. MULTIPLE GEAR SWING WERE ALL GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #8628964)
